# SDR 2020FA0000158

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: General aviation
- Aircraft: N65575
- Make and model: Cessna 172S
- Aircraft serial: 172S9728
- Aircraft time: 2,925 hours
- Engine: Lyc IO360L2A
- Engine time: 10,225 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Failed
- Location: Magneto
- Part time: 496 hours
- Component: Magneto, Slick, 4371
- Component part number: 4371
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH SLICK 500 HR INSPECTION ON LEFT MAGNETO P/N 4371, S/N 19020681 AND RIGHT MAGNETO P/N 4371, S/N 19020682 ALL IMPULSE COUPLING RIVETS FAILED INSPECTION (LOOSE RIVETS). IT WAS THE FIRST 500 HR INSPECTION AND SERIAL NUMBERS OUTSIDE OF SB2-19.
